MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 1; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 1; CEMENTED HIP STEM
Catalog Number 01.18.151
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/21/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 131188: 25 items manufactured and released on (b)(6) 2013.Expiration date: (b)(6) 2018.No anomalies found related to the issue.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 the sales representative has been informed by the surgeon that a revision surgery was performed.At this time we do not know if the reason of the revision surgery is bone fracture or stem loosening.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: revision surgery for loosening of femoral stem in a partial hip arthroplasty performed one year before on an elderly lady, diagnosis unknown, but most likely consequent to proximal femoral fracture.The stem is slightly valgus, the uneven cement mantle is clearly detached from the medial bone, which suggests that during stem insertion conditions could not be kept optimal.The position of the femoral plug is very distal, reason unknown.The resection was performed with an oblique angle and it is rather low: the influence of these parameters on the poor outcome cannot be determined.We cannot see that a defective device caused this adverse event.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 1
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7291618
Report Number3005180920-2018-00082
Device Sequence Number18867737
Product Code LZO
UDI-Device Identifier07630030804267
UDI-Public07630030804267
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number01.18.151
Device Lot Number131188
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR